# SDR V0XD20170921002

- Difficulty date: September 21, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Bs 295-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED IN SEVERAL PLACES BETWEEN BS 295 AND 349.  REPLACED THE STRINGER IAW SRM 51-42-20, 51-42-06, 51-40-11, 51-42-00, 51-26-16, AND 51-21-11.
